# SDR UPS07148858

- Difficulty date: January 2, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Arming Lever
- Condition: Jammed
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR SLIDE ARMING HANDLE JAMMING WHEN DISARMING.  CHECKED DOOR SLIDE ARMING SYSTEM IAW MM 25-61-04.  FOUND NO ABNORMALS.
